TylenolÂ® Muscle Aches & Pain Caplets. See new warning. 8 hr. Acetaminophen. Extended-release tablets. Pain reliever / fever reducer. For up to 8 hours relief of minor muscle aches & pain. *Capsule-shaped bi-layer tablets. 650 mg each
Active Ingredient (in each caplet) - Purpose: Acetaminophen 650 mg - Pain Reliever/Fever Reducer. Inactive Ingredients: Carnauba Wax, Hydroxyethyl Cellulose, Hypromellose, Magnesium Stearate, Microcrystalline Cellulose, Modified Starch, Povidone, Powdered Cellulose, Pregelatinized Starch, Sodium Starch Glycolate, Titanium Dioxide, Triacetin.
Do not take more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 8 hours with water. Swallow whole; do not crush, chew, split or dissolve. Do not take more than 6 caplets in 24 hours.r Do not use for more than 10 days unless directed by a doctor. Children under 12 years: Do not use. Other information: Store between 20-25 degrees C (68-77 degrees F). Do not use if carton is opened, or if foil inner seal imprinted with "Safety SealÂ®" is broken.
Always refer to the actual package for the most accurate information